| Model Number |
400-140F |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
Event or Problem Description
It was reported the poly was swapped.No further details regarding the revision were provided.